Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a physician''s assistant concerning a 15 year old female who on approximately 17-OCT-2007 was vaccinated with a 0.5 ml dose of Gardasil. On approximately 17-OCT-2007 the patient experienced headache, extreme nausea, vomiting and tingling in fingers and toes. It was reported that the patient missed 2 days of school. At the time of the report, the patient was recovering. The reporting physician''s assistant considered headache, extreme nausea, vomiting and tingling in fingers and toes to be disabling. Additional information has been requested. 11/27/07 Received vax record from pcp. 2/8/08 Reviewed pcp medical records which reveal patient experienced URI s/s, cough, sore throat, bronchitis, otitis media & otitis externa approx 2 wks prior to vax & was on antibiotics. Seen in office 10/16 c/o HA & nausea beginning 48 hr s/p vax. Improved when seen next on 10/23 but bilat otitis externa had recurred.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166